# SDR WWMA9700108

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE F/A JUMPSEAT AND ABOVE THE FWD LEFT EXIT DOOR CAME ON WHEN EMERGENCY EXIT LIGHT SWTICH IS DEPRESSED, THEN THE LIGHTS GO OUT.  PERFORMED  OPERATIONAL CHECK OF EMERGENCY LIGHTS.  OPS CHECK GOOD, COULD NOT DUPLICATE DISCREPANCY.
